MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 503 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 503 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 08058652190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number was 851302.The expiration date was not provided.The quality control results were acceptable at the beginning and at the end of the run.The field service engineer checked the wash station, the cell rinse level, and the sample probe.Which were acceptable.He performed preventive maintenance.The analyzer alarm traces showed frequent "abnormal aspiration errors" for the sample probe.T his is an indication for preanalytic issues.Correct pre-analytic sample handling is within the customer's responsibility.The investigation did not identify a specific root cause.
 
Event or Problem Description
There was an allegation of questionable total protein gen.2 results from the cobas c 503 analytical unit.The initial result was 105 g/l.The repeat result was 73.5 g/l.The repeat result using another cobas c503 analyzer was 73 g/l.The questionable result was not reported to the physician or the patient.

Brand Name
COBAS C 503 ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key21676145
Report Number1823260-2025-00840
Device Sequence Number15511511
Product Code JJE
UDI-Device Identifier07613336121528
UDI-Public07613336121528
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08058652190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2025
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown